# SDR SWAA2013012511860

- Difficulty date: December 12, 2012
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 36546560
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 947.5 AT LEVEL STR 19R IN AFT CARGO COMPARTMENT.  REPLACED FRAME LOCATED BS 947.5 BETWEEN STR 17R TO STR 23R IN AFT CARGO COMPARTMENT IAW B737-300 SRM 51-40-02, B737-300 SRM 51-10-02 ITEM 8 AND DRAWING 365-46560.
